JournalsrmiVol. 22, No. 2pp. 649–662

On Falconer’s Distance Set Conjecture

  • M. Burak Erdoğan

    University of Illinois, Urbana, United States
On Falconer’s Distance Set Conjecture cover
Download PDF

Abstract

In this paper, using a recent parabolic restriction estimate of Tao, we obtain improved partial results in the direction of Falconer's distance set conjecture in dimensions d3d\geq 3.

Cite this article

M. Burak Erdoğan, On Falconer’s Distance Set Conjecture. Rev. Mat. Iberoam. 22 (2006), no. 2, pp. 649–662

DOI 10.4171/RMI/468